# SDR ASAA2016011114720

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 33,840 hours, 10,103 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023M1
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND NR 1 ENGINE FAULT MSG 73-31371 ECONOMIC FAULT UPPER EGT SECTORS.  ACFT GROUNDED. R & R FUEL NOZZLES REF POWER PL-73CMPT-07267-2.
